# SDR OWFR20110921001

- Difficulty date: September 20, 2011
- Submitted: September 23, 2011
- Operation: General aviation
- Filed by: Worldwide Aircraft Services Inc, repair station OWFR547L
- Aircraft: N844KH
- Make and model: Saab SF340A
- Aircraft serial: 340A108
- Aircraft time: 37,465 hours, 39,784 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 7257800010
- Condition: Cracked
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION IAW JOB CARD 0600-541-01I, A CRACK HAS BEEN FOUND IN THE LOWER BEND RADIUS OF THE RT FLAP RIB NR5 LOCATED APPROX AT STA WS202.
